# SDR FDEA201810082975

- Difficulty date: October 8, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK EVIDENCE OF CORROSION ON ANCHOR NUTS AND ANCHOR NUT STRIPS ON LOWER SURFACE OF FLOORBEAM AT BS1680 AT LOCATIONS BETWEEN LBL4 AND LBL 47.5. CORROSION REMOVED AND FOUND TO BE OUTSIDE LIMITS AT BS 1680 LBL 32.5.  REPAIR CARRIED OUT IAW SRM 53-60-51-2R REPAIR 3.
